Aspro Clear Pain Relief 60 Soluble Tablets

In stock
A$19.00
General Information Aspro Clear Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation. Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever. - Soluble effervescent tablets - Pleasant taste - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. - Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it. Boxed Contents: 60 Soluble Tablets Size: 60 Pack
Information Aspro Clear provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever. Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful. Easy to dissolve in water. Pleasant taste. Keep a box handy for when you need it Relief from headache, sore throat, toothache, period pain, muscular aches and pains. Convenient tablets to help provide relief from pain & fever Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it
More Information
Directions Directions Adults: Take 2-3 tablets dissolved in a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24 hours. USAGE ADVICE Adults: Tak
Additional Info GimmeNow Online Store
Ingredients Ingredients Each Tablet contains Aspirin 300mg. Contains: Contains saccharin sodium, sulfites and sorbates. Each tablet contains 161mg of sodium.
Warnings Warnings Always read the label and follow directions for use. Contains sulfites and sorbates. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or all
Brand Aspro
Short Description General Information Aspro Clear Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation. Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever. - Soluble effervescent tablets - Pleasant taste - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. - Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it. Boxed Contents: 60 Soluble Tablets Size: 60 Pack
Write Your Own Review
You're reviewing:Aspro Clear Pain Relief 60 Soluble Tablets
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Aspro Clear Pain Relief 60 Soluble Tablets

A$19.00